# SDR ASAA1057491

- Difficulty date: March 4, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 12,087 hours, 3,751 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9187
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 12,091 hours, 3,753 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT ILLUMINATES ON MASTER RECALL.  RESETS WITH MASTER CAUTION RESET.  ACCOMPLISHED REV S/P 21 5C BY RE-ACTIVATED RAM AIR MODULATION SYSTEM PER MM 21 00 00/901.  PERFORMED BITE ON NR 2 ZONE TEMP CONTROLLER AND FOUND THIS PACK TCV FAULTY.  REPLACED RIGHT TCV V141 IAW AMM TASK 21 51 10.  LEAKS AND OPS CHECK RIGHT PACK NORMAL.  ZONE TEMP CONTROLLERS BITE TEST GOOD.
